# SDR CA030114001

- Difficulty date: September 21, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING LANDING GEAR RETRACTION, THE RT MAIN GEAR DOORS STATUS LIGHT DID NOT EXTINGUISH.  THE A/C RETURNED TO BASE. LANDING GEAR CONTROL PANEL REPLACED, A/C FUNCTION TESTED AND RETURNED TO SERVICE.
